Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 7:43 PM EDT for 4 counties in Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 7:43 PM EDT (23:43 UTC)
- Expired
- Apr 25, 2015, 8:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Boyle County, KY, Mercer County, KY, Washington County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:45 PM EDT | HAIL 2.5 | Springfield, KY | |
| Apr 25, 7:52 PM EDT | HAIL 0.75 | Mackville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS53 KLMK 252343
SVRLMK
KYC005-021-167-229-260015-
/O.NEW.KLMK.SV.W.0092.150425T2343Z-150426T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
WESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 815 PM EDT
* AT 741 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF SPRINGFIELD TO 7 MILES NORTH OF
SPRINGFIELD TO SPRINGFIELD...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PULLIAM...RINELTOWN...WILLISBURG...THOMPSONVILLE...TATHAM
SPRINGS...FAIRVIEW...SHARPSVILLE...MACKVILLE...SEAVILLE...BATTLE...
CARDWELL...JENKINSVILLE...TABLOW...CORNISHVILLE...DUNCAN...
DUGANSVILLE...BALLARD...STEWART...MAYO AND PERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.
&&
LAT...LON 3776 8488 3764 8492 3767 8530 3778 8522
3785 8522 3786 8520 3787 8521 3786 8522
3787 8522 3787 8520 3790 8520 3789 8519
3789 8516 3792 8515 3794 8488
TIME...MOT...LOC 2344Z 275DEG 25KT 3786 8517 3778 8516
3770 8519
HAIL...1.00IN
WIND...60MPH
$$
RJS1 follow-up statement
476
WWUS53 KLMK 252358
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
758 PM EDT SAT APR 25 2015
KYC005-260008-
/O.CAN.KLMK.SV.W.0092.000000T0000Z-150426T0015Z/
ANDERSON KY-
758 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ANDERSON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3766 8509 3775 8505 3783 8506 3794 8488
3776 8488 3764 8492
TIME...MOT...LOC 2358Z 275DEG 25KT 3782 8498 3773 8497
3766 8500
$$
KYC021-167-229-260015-
/O.CON.KLMK.SV.W.0092.000000T0000Z-150426T0015Z/
MERCER KY-WASHINGTON KY-BOYLE KY-
758 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BOYLE...EAST CENTRAL WASHINGTON AND WESTERN MERCER COUNTIES UNTIL 815
PM EDT...
AT 757 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF HARRODSBURG TO 8 MILES WEST OF
HARRODSBURG TO 12 MILES SOUTHWEST OF HARRODSBURG...AND MOVING EAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TERRAPIN...DIXVILLE...PERRYVILLE...MAYO...BOHON...NEVADA AND
VANARSDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.
&&
LAT...LON 3766 8509 3775 8505 3783 8506 3794 8488
3776 8488 3764 8492
TIME...MOT...LOC 2358Z 275DEG 25KT 3782 8498 3773 8497
3766 8500
HAIL...1.00IN
WIND...60MPH
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:15 PM EDT, 28 minutes earlier.
Area forecast discussion, Apr 25, 7:15 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 715 PM EDT Sat Apr 25 2015 ...Mesoscale and Aviation Discussion Update... ...Mesoscale Update... Issued at 710 PM EDT Sat Apr 25 2015 Convection has finally erupted along and just north of warm front that currently is draped south of the Louisville / Lexington metro areas. Environment along/south of the boundary characterized by MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective shear. Storm mode mainly supercellular initially but expecting storm mergers and an approaching bowing segment to our west to make this a MCS over time. South-central KY air mass has deeper CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so damaging wind threat should increase over time. Behind these storms, wind shift to the north as the surface low passes will end higher end storm threat locally by mid-evening. .SHORT TERM (Now through Sunday Night)... Issued at 310 PM EDT Sat Apr 25 2015 ...Severe Weather Likely This Afternoon and Evening... The warm front continues to creep northward this afternoon and now lies just to the north of a Richmond, KY to Shepherdsville, KY to Tell City, IN line. South of this line clouds have scattered out and temperatures have quickly risen into the lower to mid 70s. The area will quickly become unstable as temperatures continue to rise. Along the warm front bulk shear values and storm relative helicity values continue to rise. Though the radar is relatively quiet right now, storms are expected to quickly begin to develop in the 4-5 PM EDT time range. Think there will be two different potential rounds of severe weather this afternoon and evening. The first will be along and just to the north of the warm front beginning in the 4-5 PM time frame. Any storms that form to the north of the front could potentially have large hail thanks to steep mid level lapse rates. Storms that form more along and just to the south of the front could be supercells capable of producing very large hail bigger than golf balls and possibly a few tornadoes. As the surface low associated with this system moves into central KY a second area of storms will form near the triple point and along the trailing frontal boundary. These storms look to move into south central KY around 23-00Z. A few of these storms could be supercells, but some bowing segments will be possible as well. Thus, there is more of a threat of wind damage across south central KY. As this area moves eastward through the evening it could lose some of its punch as instability will be waning at that time. However, the severe threat could persist into eastern KY. Most of the strong storms should move out of the forecast area by 02-03Z with some light showers lingering into the overnight hours. Temperatures tonight will be cooler than last night, falling into the lower 40s to lower 50s. Sunday and Sunday night will be dry. Highs will be in the 60s with lows in the lower 40s. .LONG TERM (Monday through Saturday)... Issued at 300 PM EDT Sat Apr 25 2015 Benign weather pattern is expected for much of the extended forecast period. Overall flow aloft will be somewhat blocky and amplified with troughs over the northeastern and western U.S. and ridging in the central U.S. However, a mid-level low will meander east over the southern Plains to the south of the ridge. Models suggest this system will move east into the Gulf Coast states by mid next week, when GFS and ECMWF begin to differ in phasing potential with a shortwave digging southeastward in the northern stream. GFS keeps the systems separate while ECMWF tries to phase things leading to a chance of showers over eastern parts of south-central KY. At this time, favor a GFS non-phased solution, but will keep a chance of showers over our far southeast counties in central KY mid week. Otherwise, looks like dry weather should prevail through the period. Early next week, temperatures will be below normal with highs in the lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning and in the 40s Wednesday and Thursday mornings. For late next week into next weekend, the ridge aloft should slide east resulting in continued dry weather and a moderating trend, with afternoon highs in at least the lower 70s Friday and throughout the 70s on Saturday. && .AVIATION (00Z TAF Update)... Updated at 707 PM EDT Sat Apr 25 2015 Warm front / boundary stretched west to east across central KY this evening and SDF/LEX will remain north of it through tonight. High confidence of IFR ceilings in northeast flow. Elevated thunderstorms will ride over the boundary, impacting SDF/LEX through about 02z. In addition to lightning, hail is possible with these storms. At BWG, south of the warm front, will likely see strong/severe thunderstorms capable of producing damaging winds as a cluster of storms to the northwest move in. Storm threat will subside by 02z or so. Winds will turn to the north/northwest as the surface low passes. Wrap around stratus in the 1-2 kft range will linger through tomorrow. Gusty north winds possible late morning into the afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........ZT Short Term.....EER Long Term......TWF Aviation.......ZT
Hazardous weather outlook, Apr 25, 3:33 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 333 PM EDT SAT APR 25 2015 INZ077>079-091-092-KYZ031>037-041>043-049-261945- WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER 333 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067- 070>078-081-082-261945- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER/TWF
In the hours before
Local storm report, Apr 25, 7:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
734 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL HARRODSBURG 37.77N 84.85W
04/25/2015 M0.50 INCH MERCER KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Apr 25, 7:35 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
735 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 3 SE BLOOMFIELD 37.88N 85.28W
04/25/2015 M0.75 INCH NELSON KY PUBLIC
&&
SZAPPANOSLocal storm report, Apr 25, 7:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
737 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 2 E LOUISVILLE 38.22N 85.70W
04/25/2015 M0.50 INCH JEFFERSON KY BROADCAST MEDIA
&&
SZAPPANOSLocal storm report, Apr 25, 7:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 3 NE MAUD 37.85N 85.26W
04/25/2015 M0.50 INCH NELSON KY PUBLIC
&&
SZAPPANOSLocal storm report, Apr 25, 7:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL STANFORD 37.53N 84.66W
04/25/2015 M0.25 INCH LINCOLN KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, Apr 25, 7:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT SAT APR 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL ELIZABETHTOWN 37.70N 85.87W
04/25/2015 M0.88 INCH HARDIN KY PUBLIC
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 5:21 PM EDT | Special Weather Statement | LMK | Breckinridge | 29 min |
| Apr 25, 5:50 PM EDT | Special Weather Statement | LMK | Meade | 30 min |
| Apr 25, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 32 min |
| Apr 25, 6:19 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 31 min |
| Apr 25, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 39 min |
| Apr 25, 6:44 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 46 min |
| Apr 25, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 30 min |
| Apr 25, 6:51 PM EDT | Tornado Warning | LMK | Washington | 24 min |
| Apr 25, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 32 min |
| Apr 25, 7:09 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 41 min |
| Apr 25, 7:10 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Mercer | 30 min |
| Apr 25, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 27 min |
| Apr 25, 7:26 PM EDT | Tornado Warning | LMK | Nelson, Washington | 19 min |
| Apr 25, 7:30 PM EDT | Special Weather Statement | LMK | Jefferson | 30 min |
| Apr 25, 7:33 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 32 min |
| Apr 25, 7:34 PM EDT | Tornado Warning | LMK | Boyle, Garrard | 21 min |
| Apr 25, 7:39 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Mercer | 31 min |
| Apr 25, 7:44 PM EDT | Special Weather Statement | LMK | Hardin | 46 min |
| Apr 25, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 45 min |
| Apr 25, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 31 min |
| Apr 25, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 20 min |
| Apr 25, 7:52 PM EDT | Tornado Warning | LMK | Garrard, Lincoln, Madison | 28 min |
| Apr 25, 7:57 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.